# SDR SWIA2020012147853

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5241 · Galley Doors
- Part: Coaming
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR Ï¿½ LOWER AFT CORNER COMBING IS CORRODED.        (C-CHECK)   RO:1/17/2020REMOVED CORROSION ON FUSELAGE SIDE OF SERVICE DOOR, LOWER AFT CORNER AT COMBING REF CRJ-200 SRM 51-21-06.  ORIGINAL MATERIAL THICKNESS IS .063", LOWEST REMAINING THICKNESS IS .056", MATERIAL REMOVED IS .007", MAX ALLOWABLE IS .0063" OR 10%. FOUND TO BE OUT OF LIMITS. REF CRJ 200 SRM AND CRJ 200 SRM (ALLOWABLE DAMAGE)  COMPLIED WITH REO. PRESSURE CHECKS GOOD.
